# SDR C2XA07IA178

- Difficulty date: July 29, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 13,216 hours, 7,078 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 3543
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2317, THE CREW REPORTED A LANDING GEAR AIR/GROUND FAILURE MESSAGE ON EICAS DURING FLIGHT.  THE AIRCRAFT LANDED IN IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT HAND MAIN LANDING GEAR DOWNLOCK PROXIMITY SWITCH, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
